Проблемы анализа (May 2015)

ON REGULARITY THEOREMS FOR LINEARLY INVARIANT FAMILIES OF HARMONIC FUNCTIONS

  • E. G. Ganenkova,
  • V. V. Starkov

DOI
https://doi.org/10.15393/j3.art.2015.2910
Journal volume & issue
Vol. 4, no. 22
pp. 38 – 56

Abstract

Read online

The classical theorem of growth regularity in the class S of analytic and univalent in the unit disc ∆ functions ƒ describes the growth character of different functionals of ƒ Є S and z Є ∆ as z tends to δ∆. Earlier the authors proved the theorems of growth and decrease regularity for harmonic and sense-preserving in ∆ functions which generalized the classical result for the class S. In the presented paper we establish new properties of harmonic sense-preserving functions, connected with the regularity theorems. The effects both common for analytic and harmonic case and specific for harmonic functions are displayed.

Keywords